# SDR DALA14032250963

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD FWD AND AFT HOLES, RIB OF SLAT PANEL 1 STA XIS=83.  CORROSION WAS REMOVED IN HOLE FWD AND AFTER SLAT TRACK,  BUSHINGS WERE FABRICATED,TREATED AND INSTALLED IAW SRM 57-02, PAR 9 AND SRM 51-10-3, PAR 21 AND SRM  51-30-10, PAR 7 AND 8 FINAL ID DIAMETER 1.0655 FWD AND 1.060 AFT.
